Title

Computationally Efficient Bounds For The Catalan Numbers

Authors

Authors

R. D. Dutton;R. C. Brigham

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Eur. J. Comb.

Keywords

Mathematics

Journal Title

European Journal of Combinatorics

Volume

7

Issue/Number

3

Publication Date

1-1-1986

Document Type

Article

Language

English

First Page

211

Last Page

213

WOS Identifier

WOS:A1986F709000005

ISSN

0195-6698

Share

COinS